# SDR AALA201610319002

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,337 hours, 11,060 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVEN NR 1 HAS STRONG ELEC SMELL MAYBE A BAD HEATING COIL.  MAINTENANCE REPLACED THE NR 1 OVEN PER AMM 25-35-19.
